MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C; HIP SHELL INSERT

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C; HIP SHELL INSERT
Catalog Number 01.32.3239HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02.Sep.2019: lot 1810215: (b)(4) items manufactured and released on 10-dec-2018.Expiration date: 2023-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved- batch review performed on 02.Sep.2019: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115), lot 187076: (b)(4) items manufactured and released on 15-jan-2019.Expiration date: 2023-12-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection after about 2 months from primary, the pathogen is unknown.The surgeon performed an i&d and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/C
Common Device Name
HIP SHELL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9075826
Report Number3005180920-2019-00780
Device Sequence Number2928601
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2023
Device Catalogue Number01.32.3239HCT
Device Lot Number1810215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR